# SDR CALA2025092909347

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N37324
- Make and model: Boeing 737-8
- Aircraft serial: 67604
- Aircraft time: 6,688 hours, 2,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C EMERGENCY EXIT LIGHT HANGING DOWN FOUND EMERGENCY LIGHT HANGING AT SEAT 11C.    REMOVED AND REPLACED THE EXIT LIGHT AT SEAT 11C. OPS CHECKED NORMAL AT THIS TIME. OK TO CONTINUE FOR SERVICE.
